Journal of Nonlinear Mathematical Physics

Volume 11, Issue Supplement 1, October 2004, Pages 138 - 144

Action-Angle Analysis of Some Geometric Models of Internal Degrees of Freedom

Authors
Barbara Gołubowska
Corresponding Author
Barbara Gołubowska
Available Online 1 October 2004.
DOI
https://doi.org/10.2991/jnmp.2004.11.s1.18How to use a DOI?
Abstract
We derive and discuss equations of motion of infinitesimal affinely-rigid body moving in Riemannian spaces. There is no concept of extended rigid and affinely rigid body in a general Riemannian space. Therefore the gyroscopes with affine degrees of freedom are described as moving bases attached to the material point. This base is a remnant of extended rigid and affinely rigid body in a flat space. The special stress is laid on affinely rigid bodies in two-dimensional constant curvature spaces (sphere and pseudosphere). In particular, we consider incompressible affinely rigid bodies, like, e.g. fat spots on a water surface (e.g. petrol pollution). This is a two-dimensional analogue of three-dimensional incompressible objects like fluid droplets.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
11 - Supplement 1
Pages
138 - 144
Publication Date
2004/10
ISBN
91-974824-2-0
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2004.11.s1.18How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Barbara Gołubowska
PY  - 2004
DA  - 2004/10
TI  - Action-Angle Analysis of Some Geometric Models of Internal Degrees of Freedom
JO  - Journal of Nonlinear Mathematical Physics
SP  - 138
EP  - 144
VL  - 11
IS  - Supplement 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2004.11.s1.18
DO  - https://doi.org/10.2991/jnmp.2004.11.s1.18
ID  - Gołubowska2004
ER  -